# SDR SIMA201805298001

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 29,829 hours, 26,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY LIGHT WAS INOPERATIVE,  FOUND THE BULB OUT OF THE SOCKET.  SECURED THE BULB.  OPS CHECKED GOOD IAW AMM 33-50-09.
